# SDR SWAA010875

- Difficulty date: March 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 9,901 hours, 6,342 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: DAS414A1
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SWA SI 11038-55), FOUND NR 1, 2 & 4 RT ELEVATOR TAB BEARINGS WORN.  REMOVED AND REPLACED BEARINGS PER D&M ENTERPRISES WORK ORDER SSR:011.
